


default search action
"Existence and global stability of periodic solutions of a discrete ..."
Hai-Feng Huo, Wan-Tong Li (2004)
- Hai-Feng Huo, Wan-Tong Li
:
Existence and global stability of periodic solutions of a discrete predator-prey system with delays. Appl. Math. Comput. 153(2): 337-351 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.